# SDR AWXA200301498

- Difficulty date: November 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 655223535
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR WING DOOR ATTACH STABILIZING ASSEMBLY WBL 114.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR WING DOOR ATTACH STABILIZING ASSEMBLY IAW AMM 57-15-00.
